# SDR HNAA2019010700009

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 43,786 hours, 40,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS 634 33-51 0019600 04JAN19 RIC CLOSE MAIN DOOR EMERGENCY LIGHT WILL NOT ILLUMINATE. FACT 04JAN19 10:12 RIC. R/R THE EMERGENCY LIGHT ASSEMBLY IAW AMM TASK 33-30-01-000/400-801-A. OPS CHECK GOOD. OK FOR SERVICE. P/N ON: LIGHT ASSY 136245-305 S/N: - P/N OFF: LIGHT ASSY 136245-305  S/N: -
